# SDR CA060516005

- Difficulty date: May 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 10,836 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gasket
- Part number: AS349101
- Condition: Damaged
- Location: Engine
- Component: Engine, Lyc, LIO540J2BD
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE FLYING CRUISE FLIGHT NOTICED ENGINE OIL PRESSURE DROPPING.  SHUT DOWN RT ENGINE AND RETURNED TO BASE.  UPON INVESTIGATION FOUND THAT THE GASKET UNDERNEATH VACUUM PUMP DAMAGED.  VACUUM PUMP CHANGED PRIOR TO FLIGHT.  OIL LEAK NOT DETECTED ON RUN UP.  GASKET P/N AS3491-01 REPLACED.  AIRCRAFT GROUND RUN LEAK CHECKED OK.  NO FURTHER DAMAGE FOUND.
